# SDR QXEA2013013100211

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 27,421 hours, 28,404 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR ACTIVATED ON SHORT FINAL APPROACH.  LANDING UNEVENTFUL. PERFORMED LAV SMOKE DETECTOR OPS TEST.  TR 26-056, SUBTASK 26-12-11-710-007, NO FAULTS FOUND.  INSPECTED TRASH CONTAINER -AND ASH TRAY, NO SIGN'S OF BURNING MATERIAL OR TRASH.  NO SMOKE ODOR.  RETURNED TO SERVICE.
